Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A short note on the Schur-Jacobson theorem


Author: R. C. Cowsik
Journal: Proc. Amer. Math. Soc. 118 (1993), 675-676
MSC: Primary 13E10; Secondary 13C15
MathSciNet review: 1139475
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An upper bound for the length of a commutative Artinian ring in terms of the length of a faithful module is given. This generalizes a theorem of Schur and Jacobson.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E10, 13C15

Retrieve articles in all journals with MSC: 13E10, 13C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1139475-8
PII: S 0002-9939(1993)1139475-8
Article copyright: © Copyright 1993 American Mathematical Society